# SDR SIMA201912051001

- Difficulty date: November 25, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 21,898 hours, 15,925 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703409415
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CROSSBEAM AT FS280.00 IS CORRODED IN NUMEROUS PLACES BETWEEN DRIP TRAY AND UPPER L ANGLE.-C/A-COMPLETED INSTALL OF NEW LH FS280.00 CROSSBEAM IAW CRJ SRM CHS. 51-42-06 AND 51-42-13.
